# SDR SWAA2018091024923

- Difficulty date: September 5, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 64,508 hours, 37,780 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 7723
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW ARCED AT TOP AFT CORNER.  R&R CONTROLLER PER MM.
